U.S. doctors online nowAsk doctors free
A 39-year-old female asked:

Came off lamotrigine jan 7 due to side effects. i still have conjunctivitis and extreme eye itchiness. the skin around my eye sometimes feels like its burning and is very itchy. sometimes rest of face is itchy. worsening sore throat. sjs? go to er?

1 doctor answer1 doctor weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Need to sort out: Once the skin reaction(s) secondary to lamotrigine commence, stopping the drug typically results in remission, unless Stevens-Johnson Syndrome has started. This a slippery slope, as there may be another contiguous problem such as COVID-19, which will need testing just in case. Either way, today, see a doctor, and if indeed things are moving negatively, go to ER. Better to be overly cautious here

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 18, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.